Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking steroid injections for herniated discs. Rashes on the body. Could it be due to hormonal imbalance?

I recently received steroid injections for herniated disc in my back. 2 Weeks later. I broke out in a bad rash. Looks like pimples on my chest, my neck, my face and now it s going to my back. I had blood work done in a few other test. The doctors really couldn t find anything and put me on bactrim . The rash was still getting worse it won t go away. The Dr said it looks like ache. I have pcos also and haven t had a period for 7 months and now started it along with this rash. She said maybe the steroids caused a hormone imbalance but she wasn t 100% sure. Are they related? I m now on my 6th day of Doxy-cycl hycl 100mg twice a day and I m not seeing any improvement. My fac e, chin, forehead, neck, chest & back is COVERED in these pimple like things. How long will this last? I m on week 5 of this.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
This sounds like acne, which has nothing to do with the steroid injections, but often related to PCOS.
The treatment plan is the same as for any acne, anti-androgenic pill, antibiotics(such as you are already taking), retinoids topical treatments. This is important to stop scarring. Please consult your doctor to aggressively treat for acne.
I trust you find this helpfull.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor